# SDR 95ZZZX5188

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 2552032
- Condition: Inflated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - NR 1L SLIDE BLOWN (SLIDE ACCIDENTALLY BLOWN - DOOR AND SLIDE OPERATED NORMALLY).  REMOVED AND REPLACED NR 1L SLIDE/RAFT IAW MM 25-61-01.
